Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having yellowish vaginal discharge, mucous on stools. Solution?

since yesterday morning, I have been having discharge from my vagina(yellowish) and its liquid...not that its so much but its more than the regular...I want to what s wrong. Its much and watery yellow but there is no itching or pain associated with it. I have been on Ampiclox 500mg dosage since Tuesday evening. I take one tablet every six hours. Though the discharge has reduced in quantity, it has not stopped and I noticed my faeces has traces of mucus in it. Please what is wrong with me. I need an urgent help.
Asked On : Sun, 16 Dec 2012
Answers:  0 Views:  30 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor